# SDR DALA2024102810475

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 77,323 hours, 10,216 cycles
- Engine: Pwa PW4168A
- Engine time: 80,456 hours, 10,578 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SHIP 3315 ENGINE FAILED. CORRECTIVE ACTION: REPLACED ENGINE PER A330 AMM 71-01. (0622941)
